# SDR COMA0160136

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,241 hours, 14,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL IN CABIN WITH APU OPERATING.  COULD NOT DUPLCIATE.  INSPECTED APU.  NO LEAKS OR DEFECTS NOTED.
